Volume 5, Issue 1, March 2019
Characterizations of Marshall-Olkin Discrete Reduced Modified Weibull Distribution
Gholamhossein G. Hamedani
Pages: 1-4     Published Online: May 20, 2019
DOI: 10.11648/j.ijsd.20190501.11
Abstract | Full-Text PDF (196KB)
View 178                 Downloads 26
Estimation of Response Propensities Using the Previous Survey
Miika Honkala
Pages: 5-9     Published Online: Jun. 4, 2019
DOI: 10.11648/j.ijsd.20190501.12
Abstract | Full-Text PDF (351KB)
View 180                 Downloads 57
Fitting the Ehrenberg’s Law-Like Equation Using the Age, Weight and Height of Secondary School Students
Nwagwu Chibuikem Chrysogonus, Nduka Ethelbert Chinaka, Ogoke Uchenna Petronilla
Pages: 10-14     Published Online: Jun. 5, 2019
DOI: 10.11648/j.ijsd.20190501.13
Abstract | Full-Text PDF (249KB)
View 166                 Downloads 16
Spatial Cumulative Probit Model: An Application to Poverty Classification and Mapping
Richard Puurbalanta
Pages: 15-21     Published Online: Jun. 11, 2019
DOI: 10.11648/j.ijsd.20190501.14
Abstract | Full-Text PDF (1553KB)
View 166                 Downloads 19
Browse journals by subject